# SDR USAA990565

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH, 1 INCH AND .75 INCH CRACK AT STATION 178 RIGHT SIDE PLUS 6 INCHES WL 200 AT 4.75 AND 6.75 BULKHEAD.  INSTALLED DOUBLER PER SRM 53-10-07.  (M)
